# SDR CALA2017072802408

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 90,643 hours, 12,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ON CLASS DIVIDER BEHIND SEAT 2H BROKEN. BOTH LIGHT ASSY REPLACED DUE TO LENS DAMAGE. OPS NORMAL AFTER REPLACEMENT.
